MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. MINI-SPIKE; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. MINI-SPIKE; SET, I.V. FLUID TRANSFER
Model Number 412012
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Based on the data from the investigation we are unable to determine the root cause of the reported incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.  if any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: it was reported that when the end user inverted the vial to check the integrity, some of the chemotherapy leaked onto the thumb of her right hand.No injury reported.

Brand Name
MINI-SPIKE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10104920
Report Number2523676-2020-00149
Device Sequence Number14207604
Product Code LHI
UDI-Device Identifier04022495769671
UDI-Public04022495769671
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K925401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412012
Device Catalogue Number412012
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date06/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1